Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Lower Bound for the Fundamental Frequency of a Convex Region

M. H. Protter
Proceedings of the American Mathematical Society
Vol. 81, No. 1 (Jan., 1981), pp. 65-70
DOI: 10.2307/2043987
Stable URL: http://www.jstor.org/stable/2043987
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Lower Bound for the Fundamental Frequency of a Convex Region
Preview not available

Abstract

A lower bound for the first eigenvalue of the Laplace operator is obtained in terms of the radius of the largest ball which can be inscribed in a convex region in $R^n, n \geqslant 2$.

Page Thumbnails

  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70